Advanced search
Start date

Michelle Fernanda Pierri Hernandez

CV Lattes GoogleMyCitations ResearcherID

Universidade de São Paulo (USP). Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado Em Matemática S Carlos from Universidade de São Paulo (2003) and master's at Mathematics from Universidade de São Paulo (2006). Has experience in Mathematics, focusing on Mathematics, acting on the following subjects: controlabilidade. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 20, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

HERNANDEZ, EDUARDO; PIERRI, MICHELLE; WU, JIANHONG. C1+alpha-strict solutions and wellposedness of abstract differential equations with state dependent delay. Journal of Differential Equations, v. 261, n. 12, p. 6856-6882, . Web of Science Citations: 8. (14/25820-3)

PIERRI, MICHELLE; O'REGAN, DONAL. On non-autonomous abstract nonlinear fractional differential equations. APPLICABLE ANALYSIS, v. 94, n. 5, p. 879-890, . Web of Science Citations: 6. (12/21813-7)

HERNANDEZ, EDUARDO; WU, JIANHONG; FERNANDES, DENIS. Existence and Uniqueness of Solutions for Abstract Neutral Differential Equations with State-Dependent Delay. APPLIED MATHEMATICS AND OPTIMIZATION, v. 81, n. 1, p. 89-111, . Web of Science Citations: 1. (14/25820-3)

HERNANDEZ, EDUARDO; PIERRI, MICHELLE. On abstract neutral differential equations with state-dependent delay. Journal of Fixed Point Theory and Applications, v. 20, n. 3, . Web of Science Citations: 0. (14/25820-3)

Please report errors in researcher information by writing to:

Report errors in this page

Error details: